# SDR HEEA0011495

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200405
- Condition: Defective
- Location: T/R
- Part time: 421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIBRATION.  T/R SPIDER DEFECTIVE.
